Estimation of ruin probability for binomially distributed number of $\varphi$-sub-Gaussian claims




binomial distribution, φ-sub-Gaussian random variables, ruin probability


In this paper, we study the properties of a risk process, formed by binomial sum of $\varphi$-sub-Gaussian risks. Estimates for probability of exceeding a monotone increasing continuous curve by such a sum are obtained. In particular, the ruin probability estimate is derived for the risk process in case of linearly incoming premiums.

Pages of the article in the issue: 20 - 27

Language of the article: Ukrainian

Author Biography

Rostyslav Yamnenko, Taras Shevchenko National University of Kyiv

Кафедра теорії ймовірності, статистики і актуарної математики, доцент


VASYLYK, O. I., KOZACHENKO, YU. V., YAMNENKO, R. E. (2008) $varphi $-sub-Gaussian random process, Kyiv: Vydavnycho-Poligrafichnyi Tsentr ``Kyivskyi Universytet'', 231 p. (In Ukrainian)

BULDYGIN, V. V., KOZACHENKO, YU. V. (2000) Metric Characterization of Random Variables and Random Processes. American Mathematical Society, Providence, RI, 257 p.

GIULIANO ANTONINI, R., KOZACHENKO, YU. V., NIKITINA, T. (2003) Space of $varphi$-sub-Gaussian random variables. Rend. Accad. Naz. Sci. XL Mem. Mat. Appl. (5) 27, p.92-124.

KOZACHENKO, YU., YAMNENKO, R., VASYLYK, O. (2005) Upper estimate of overrunning by $Sub_varphi(Omega)$ random process the level specified by continuous function. Random Oper. Stoch. Equ. 13, no. 2, p.111-128.

YAMNENKO, R., VASYLYK O. (2007) Random process from the class $V(varphi,psi)$: Exceeding a curve. Theory of Stochastic Processes. Vol.13 (29), no.4, p. 219-232.

VASYLYK O., YAMNENKO, R. (2007) Some properties of random Poisson sums with $varphi$-sub-Gaussian terms. Prykl. Stat., Aktuarna Finans. Mat. Vol.1., p. 133-148.

SAIENKO M.I., YAMNENKO R.E. (2013) Sub-Gaussian risk processes with dependent moments of claims incoming and contracts signing. Nauk. visnyk Uzngorod. Un-ty. Vol.24, iss.2, p. 176-184.




How to Cite

Yamnenko, R., & Lamin, A. (2022). Estimation of ruin probability for binomially distributed number of $\varphi$-sub-Gaussian claims. Bulletin of Taras Shevchenko National University of Kyiv. Physical and Mathematical Sciences, (2), 20–27.



Algebra, Geometry and Probability Theory

Most read articles by the same author(s)